# SDR MASA2011051002656

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 35,236 hours, 36,865 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Missing
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIL STATIC WICK MISSING.  R2 WICK.
